MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY ® 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

B. BRAUN MELSUNGEN AG INTROCAN SAFETY ® 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 4242004-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400732682.No samples or photos were submitted to the manufacturer for evaluation.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.While the reported issue could not be observed due to no sample or photos, yellowish valve on the product is a known issue and an approved project is in place to further address issues with yellowish valve.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, prior to use, a 22 gauge (g) iv catheter was observed to have a yellow discoloration inside the blue hub near the tip in front of the valve.Upon inspection of the inventory, two additional 22g iv catheters from the same lot were found to have similar yellow discoloration in the same location.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample was submitted to the manufacturer for evaluation.Through visual examination, yellowish septum was observed on the sample from lot # 25a01g8274.The reported defect is confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on complaint historical data, yellowish septum is a known issue.An approved project is in place to further address issues with yellowish septum.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY ® 2
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23372488
Report Number9610825-2025-00629
Device Sequence Number8894380
Product Code FOZ
UDI-Device Identifier04046955745869
UDI-Public(01)04046955745869(11)250101(17)300101(10)25A01G8274
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K220756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4242004-02
Device Lot Number25A01G8274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/04/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown